Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Vomiting with neon green, yellow stuff, diarrhea and terrible cramping post laparoscopically removal of infected appendix. Normal?

Hi I had my infected, perforated appendix removed laparoscopically last Wednesday and was released Saturday only to vomit neon green and yellow 5 hours later and couldn t keep my antibiotics down. I was readmitted Saturday night until Monday, basically sedated on Sunday, with no further testing done, and they released me. I have diarrhea and terrible cramping and shooting pain nearly all the time and want to know if this is normal for this surgery.
Asked On : Mon, 30 Jul 2012
Answers:  2 Views:  272
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
it is not normal after this surgery, but is possible occasionally , if there is ongoing inflammation.
if your antibiotics are not tolerated, were u given them IV?
if you have fever or ongoing symptoms as above, pl. get evaluated , may be an Ultrasound of abdomen/ pelvis to look for any collection atc. around operated area.
pl. consult your surgeon and act on his advice.
take care and keep me posted.
Answered: Mon, 30 Jul 2012
I find this answer helpful
General & Family Physician Dr. Sourav Ganguly's  Response
Thanks for posting query.
No it is not normally happened after surgery. Please do a repeat USG to diagnose the cause and consult the surgeon for management.
Wish you a speedy recovery.
Dr Sourav Ganguly
Answered: Mon, 30 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor